# SDR QXEA2019060300236

- Difficulty date: June 1, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00680
- Aircraft time: 5,314 hours, 3,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Latch
- Condition: Damaged
- Location: Alternate Gear
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT FO FOUND ALTERNATE GEAR EXTENSION WILL NOT LATCH CLOSED. APPEARS TO BE MISSING BALL SPRING LATCH. REMOVED FROM SERVICE. R+R PNL FLOOR 6 ASSY REF TASK E175 AMM 53-01-37-000/400-801-A. NO FURTHER DEFECTS. AIRCRAFT RETURNED TO SERVICE.
